# SDR IPXA2023020690650

- Difficulty date: January 30, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 66,498 hours, 22,228 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: 141T514616
- Part serial: NOTREPORTED
- Condition: Damaged
- Location: Sta246,Lbl40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14DAMAGE ON M/D CGO FLOOR BEAM SUPPORT AT STA 246,LBL 40.REPLACE PART I.A.W 767-300F SRM 51-40-02-0G REV.85.01 AND BOEING DWG NO.141T5600SHEET 2,REV''E''
